Journal of Applied Mathematics and Physics

Vol.5 No.7(2017), Paper ID 77712, 7 pages

DOI:10.4236/jamp.2017.57117

 

Riemann Hypothesis

 

Asset A. Durmagambetov

 

Department of Mathematics, L.N.Gumilyov Eurasian National University, Astana, Kazakhstan

 

Copyright © 2017 Asset A. Durmagambetov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Durmagambetov, A. (2017) Riemann Hypothesis. Journal of Applied Mathematics and Physics, 5, 1424-1430. doi: 10.4236/jamp.2017.57117.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.